# SDR HEEA065075

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318D1
- Condition: Failed
- Location: Fuel Boost
- Part time: 4,450 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP ASSY TRIPS CIRCUIT BREAKER.
